Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Constant swelling on arm with fistula since fistula placement surgery. Natural remedy? arm with the fistula has been swelling constantly and has been very painful ever since I had the fistula placement surgery about a month and a half ago? I ve tried ice and heat, but to no avail. I still have like knots underneath the injection sites and my arm is very inflamed all along the length of the entire incision. What can I use (preferably natural) that can take the swelling and pain away?......thanks.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query .Based on information that you have stated it appears that you have undergone a surgery to create a A.V fistula for routine Dialysis.The swelling that you have could be due to the infection at the site of incision and also due to Thrombophlebitis.Please take some antibiotics and anti inflammatory medicine after consulting your family Physician
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor